MAUDE Adverse Event Report: ASAHI INTECC GRAND SLAM; GUIDE WIRE

ASAHI INTECC GRAND SLAM; GUIDE WIRE
Catalog Number AG141002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) was attempting to advance the stent into a heavy calcified circumflex coronary artery through an 8f ebu with 2 asahi grand slam wires and a guidzilla micro cath.The curvature was acute.There was tension and resistance, therefore, when dr.(b)(6) attempted to pull the stents back and reposition, the stents dislodged from the stent system, resulting both wires broke off into the lcx coronary artery.He captured the stent and stented the two pieces of grand slam wires in place.The case was finished, and no harm to the patient was reported.

Brand Name
GRAND SLAM
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key21289019
Report Number3004718255-2025-00369
Device Sequence Number9355430
Product Code DQX
UDI-Device Identifier04547327055833
UDI-Public(01)04547327055833(17)270531(10)240601A03F
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2025
Report Date (Section F) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAG141002
Device Lot Number240601A03F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/14/2025
Device Age7 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/31/2025